MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; KNEE FEMORAL COMPONENT
Catalog Number 02.12.0024L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery for infection at about 3 years and 3 months from primary.The surgeon performed a washout, removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.The pathogen is unknown.
 
Additional Manufacturer Narrative
Batch review performed on 26 october 2023: lot 1910627: (b)(4) items manufactured and released on 17-mar-2020.Expiration date: 2025-03-06.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Other implants involved, batch review performed on 26 october 2023: gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot 1908768: (b)(4) items manufactured and released on 07-nov-2019.Expiration date: 2024-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Gmk-sphere 02.12.T3i4l tibial tray fixed cemented size t3-i4 l (k121416) lot 1907948: (b)(4) items manufactured and released on 03-mar-2020.Expiration date: 2025-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Gmk-sphere 02.07.0035rp patella resurfacing size 3 (k090988) lot 1910556: (b)(4) items manufactured and released on 03-feb-2020.Expiration date: 2025-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Additional Manufacturer Narrative
On the 2 december 2023 we were informed that the antibiotic spacer was removed on the (b)(6) 2023 and permanent implants were put in.The surgery was completed successfully.
 
Event or Problem Description
Revision surgery for infection at about 3 years and 3 months from primary.The surgeon performed a washout, removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.The pathogen is unknown.On the 2 december 2023 we were informed that the antibiotic spacer was removed on the (b)(6) 2023 and permanent implants were put in.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18099117
Report Number3005180920-2023-00890
Device Sequence Number18059990
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Catalogue Number02.12.0024L
Device Lot Number1910627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale